# SDR ASOA2018053013034

- Difficulty date: May 11, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450889
- Aircraft time: 30,103 hours, 19,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 14529066005
- Condition: Corroded
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK,  FOUND CORROSION ON TH EBAND SPLICE, FRAMES 23 - 24,  STRINGERS 18R-19R.  MAINTNENACE INSTALLED A NEW SPLICE IAW SRM 51-40-02.
